• Home
  • Advil Minis Liquid 20 Capsules
Image for Advil Minis Liquid 20 Capsules from DDS
+ / - Hover over image to Zoom

Advil Minis Liquid 20 Capsules

Advil Minis easy to swallow for effective pain relief at liquid speed

$6.49
Unavailable - Check In Store
Home Delivery
Click & Collect

Product Information

Advil Minis provides temporary relief of pain, discomfortand/or inflammation associated with: - Headache - Migraine Headache - Tension Headache - Period Pain - Sore Throat Pain - Back Pain - Dental Pain - Cold & Flu Symptoms - Muscle Pain - Mild Arthritis Pain - Reduces fever - Advil Minis is 23percent smaller and the same strength as our Advil Liquid Capsules AUST R 97229 for pain relief at liquid speed that is easy to swallow.
Storage & Disposal
Store below 25C.
Warnings
Warnings Do not use this product: - If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicine, pain reliever / fever reducer or any other component of this product - If you are pregnant, or trying to become pregnant - If you have a current or past history of stomach ulcer / bleeding / disorders - If you have impaired kidney function or heart failure - In children under 12 years Unless your doctor has told you do not use this product: - If you have asthma, high blood pressure, heart or liver disease - If you are breast feeding - With other medicines containing ibuprofen, aspirin, other anti-inflammatory medicines, blood thinners or any other medicines you take regularly - If you are taking aspirin for heart attack or stroke as ibuprofen may decrease this benefit of aspirin - If you are 65 years or over or under a doctor's care for any serious condition While using this product: - Stop use and see your doctor immediately if you see an allergic reaction including skin reddening, rash or blisters or if pain or fever gets worse or lasts for more than a few days - Stop use and ask the doctor if you see blood in your vomit or have bloody or black stools - Do not use for more than a few days at a time unless a doctor has told you to. Do not exceed the recommended dose. Excessive or prolonged use can be harmful and increase the risk of heart attack, heart disease, stroke or liver damage - Side effects may be minimised by using the smallest dose for the shortest dur
Product Type
Anti Inflammatory
Active Ingredients
Ibuprofen 200mg

Delivery Information

What delivery methods are available?

FREE Click & Collect

Just pop over to your selected Discount Drug Store on your chosen day and at your chosen time to pick up your goods where they will be waiting for you.


Home Delivery

We offer free delivery for orders above $89 AUD; For orders below $89.00 AUD, a fee of $7.50 AUD will be charged.

Your order will be delivered straight to your door by Australia Post registered mail. Allow up to 2-3 business days.


Please visit Delivery FAQs for more information.

More From